American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Stefan Patrikis. Mumford-Tate groups of polarizable Hodge structures. Proc. Amer. Math. Soc. 144 (2016) 3717-3729.
Abstract, references, and article information   
View Article: PDF

[2] James A. Carlson and Domingo Toledo. Cubic surfaces with special periods. Proc. Amer. Math. Soc. 141 (2013) 1947-1962.
Abstract, references, and article information   
View Article: PDF

[3] Mark Andrea A. de Cataldo and Luca Migliorini. On singularities of primitive cohomology classes. Proc. Amer. Math. Soc. 137 (2009) 3593-3600. MR 2529865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia